Table of Contents Author Guidelines Submit a Manuscript
Modelling and Simulation in Engineering
Volume 2019, Article ID 5157145, 9 pages
https://doi.org/10.1155/2019/5157145
Research Article

The Numerical Solution of Singularly Perturbed Nonlinear Partial Differential Equations in Three Space Variables: The Adaptive Explicit Inverse Preconditioning Approach

Department of Informatics and Telematics, Harokopio University, Athens, Greece

Correspondence should be addressed to Anastasia-Dimitra Lipitakis; moc.liamg@ikatipilda

Received 30 August 2018; Accepted 4 December 2018; Published 2 January 2019

Academic Editor: Michele Calì

Copyright © 2019 Anastasia-Dimitra Lipitakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anastasia-Dimitra Lipitakis, “The Numerical Solution of Singularly Perturbed Nonlinear Partial Differential Equations in Three Space Variables: The Adaptive Explicit Inverse Preconditioning Approach,” Modelling and Simulation in Engineering, vol. 2019, Article ID 5157145, 9 pages, 2019. https://doi.org/10.1155/2019/5157145.